# SDR CA030528003

- Difficulty date: May 25, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 737-2T2
- Aircraft time: 53,609 hours
- Engine: Pwa JT8D17
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE CREW REPORTED THE NOSE GEAR DID NOT UNLOCK OR EXTEND ON THE INITIAL EXTENSION ATTEMPT. THE GEAR HANDLE WAS RECYCLED AND THE NOSE GEAR CAME DOWN NORMALLY.  IT WAS DECIDED TO OPERATE THE AIRCRAFT UNDER A FLIGHT PERMIT (FERRY PERMIT)  FOR TROUBLESHOOTING. RECTIFICATION UPON ARRIVAL INTO MAINTENANCE CONDUCTED SEVERAL GEAR SWINGS ALONG WITH RIGGING AND ROUTING CHECKS OF THE LANDING GEAR CONTROL SYSTEM.THE FAULT COULD NOT BE DUPLICATED. DUE TO THE HISTORY ASSOCIATED WITH THE DEFECT, IT WAS DECIDED TO REPLACE LANDING GEAR SELECTOR VALVE FOR TROUBLESHOOTING.
